Rational Pavelka predicate logic is a conservative extension of łukasiewicz predicate logic

Journal of Symbolic Logic 65 (2):669-682 (2000)
Abstract
Rational Pavelka logic extends Lukasiewicz infinitely valued logic by adding truth constants r̄ for rationals in [0, 1]. We show that this is a conservative extension. We note that this shows that provability degree can be defined in Lukasiewicz logic. We also give a counterexample to a soundness theorem of Belluce and Chang published in 1963
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586560
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,727
Through your library
References found in this work BETA
On Fuzzy Logic III. Semantical Completeness of Some Many-Valued Propositional Calculi.Jan Pavelka - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (25-29):447-464.
Fuzzy Logic and Arithmetical Hierarchy, II.Petr Hájek - 1997 - Studia Logica 58 (1):129-141.

Add more references

Citations of this work BETA
Omitting Uncountable Types and the Strength of [0,1]-Valued Logics.Xavier Caicedo & José Iovino - 2014 - Annals of Pure and Applied Logic 165 (6):1169-1200.
A Note on the Notion of Truth in Fuzzy Logic.Petr Hájek & John Shepherdson - 2001 - Annals of Pure and Applied Logic 109 (1-2):65-69.
Omitting Types for Infinitary -Valued Logic.Christopher J. Eagle - 2014 - Annals of Pure and Applied Logic 165 (3):913-932.

View all 7 citations / Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
13 ( #365,635 of 2,197,331 )

Recent downloads (6 months)
1 ( #299,047 of 2,197,331 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature